Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 69, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 12, 2010, 3:43 PM CDT for 4 counties in Illinois. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2010, 3:43 PM CDT (20:43 UTC)
- Expired
- Jun 12, 2010, 4:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Logan County, IL, Macon County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 35 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:00 PM CDT | TSTM WND DMG | 2 S Niantic, IL | 2 MOBILE HOMES DAMAGED DUE TO STRONG WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 12:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2783 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
621
WUUS53 KILX 122043
SVRILX
ILC021-107-115-167-122130-
/O.NEW.KILX.SV.W.0069.100612T2043Z-100612T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
343 PM CDT SAT JUN 12 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
MACON COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 430 PM CDT.
* AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ROCHESTER TO MOUNT AUBURN TO
MOWEAQUA...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
DECATUR...MECHANICSBURG...BLUE MOUND...ILLIOPOLIS...NIANTIC...
MACON...HARRISTOWN...CORNLAND...WARRENSBURG...LATHAM...FORSYTH...
MOUNT PULASKI...OREANA...DAWSON...BUFFALO...BOODY...ELWIN...DECATUR
AIRPORT AND OAKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4001 8935 4002 8898 3989 8876 3959 8911
3971 8932 3975 8959
TIME...MOT...LOC 2044Z 221DEG 25KT 3981 8950 3979 8924
3964 8908
WIND...HAIL 60MPH 1.00IN
$$
AUTEN3 follow-up statements
724
WWUS53 KILX 122050
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT SAT JUN 12 2010
ILC021-107-115-167-122130-
/O.CON.KILX.SV.W.0069.000000T0000Z-100612T2130Z/
CHRISTIAN IL-SANGAMON IL-MACON IL-LOGAN IL-
350 PM CDT SAT JUN 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LOGAN...MACON...NORTHEASTERN SANGAMON AND NORTHEASTERN CHRISTIAN
COUNTIES UNTIL 430 PM CDT...
AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RIVERTON TO ILLIOPOLIS TO
MOWEAQUA...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
DECATUR...ILLIOPOLIS...NIANTIC...MACON...HARRISTOWN...CORNLAND...
WARRENSBURG...LATHAM...FORSYTH...MOUNT PULASKI...OREANA...
BUFFALO...BOODY...ELWIN...DECATUR AIRPORT AND OAKLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...INTENSE CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4001 8935 4002 8898 3989 8876 3959 8911
3971 8932 3975 8959
TIME...MOT...LOC 2050Z 221DEG 25KT 3984 8946 3982 8920
3967 8904
WIND...HAIL 60MPH 1.00IN
$$
AUTEN502
WWUS53 KILX 122105
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
405 PM CDT SAT JUN 12 2010
ILC021-107-167-122114-
/O.CAN.KILX.SV.W.0069.000000T0000Z-100612T2130Z/
CHRISTIAN IL-SANGAMON IL-LOGAN IL-
405 PM CDT SAT JUN 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN...
NORTHEASTERN SANGAMON AND NORTHEASTERN CHRISTIAN COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3966 8903 3966 8905 3979 8915 3980 8915
3981 8917 3989 8923 3992 8917 3992 8915
3993 8915 4002 8898 3989 8876
TIME...MOT...LOC 2104Z 255DEG 31KT 3985 8903
$$
ILC115-122130-
/O.CON.KILX.SV.W.0069.000000T0000Z-100612T2130Z/
MACON IL-
405 PM CDT SAT JUN 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON COUNTY
UNTIL 430 PM CDT...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HARRISTOWN...OR 6 MILES WEST OF DECATUR...AND IS NOW MOVING EAST AT
35 MPH.
LOCATIONS IMPACTED INCLUDE...
DECATUR...FORSYTH...OREANA...ELWIN...DECATUR AIRPORT AND OAKLEY.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 127 AND 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3966 8903 3966 8905 3979 8915 3980 8915
3981 8917 3989 8923 3992 8917 3992 8915
3993 8915 4002 8898 3989 8876
TIME...MOT...LOC 2104Z 255DEG 31KT 3985 8903
WIND...HAIL 60MPH 1.00IN
$$
AUTEN552
WWUS53 KILX 122124
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
424 PM CDT SAT JUN 12 2010
ILC115-122134-
/O.EXP.KILX.SV.W.0069.000000T0000Z-100612T2130Z/
MACON IL-
424 PM CDT SAT JUN 12 2010
...THE SEVERE THUNDERSTORM WARNING FOR MACON COUNTY WILL EXPIRE AT
430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
UNTIL 7 PM CDT.
LAT...LON 3966 8903 3966 8905 3979 8915 3980 8915
3981 8917 3989 8923 3992 8917 3992 8915
3993 8915 4002 8898 3989 8876
TIME...MOT...LOC 2124Z 255DEG 31KT 3989 8881
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:45 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 12, 12:45 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1245 PM CDT SAT JUN 12 2010 .DISCUSSION... ISSUED 1015 AM CDT SAT JUN 12 2010 FORECAST WAS UPDATED TWICE THIS MORNING TO ADDRESS LIKELY CHANCES OF SHOWERS AND THUNDERSTORMS INTO MIDDAY FROM THE IL RIVER NW. HAVE 40% CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON SE OF THE IL RIVER. HOT AND HUMID AGAIN WITH HIGHS AROUND 90F OR EVEN LOWER 90S IN SOME AREAS SE OF THE IL RIVER WITH AFTERNOON HEAT INDEX READINGS PEAKING FROM 95 TO 100F WITH DEWPOINTS IN THE LOW TO MID 70S. A FEW SEVERE THUNDERSTORMS HAVE BEEN RACING ENE AT 40 TO 50 MPH ACROSS NORTHERN IL THIS MORNING PASSING JUST NORTH OF KNOX...STARK AND MARSHALL COUNTIES. A FEW THUNDERSTORMS CURRENTLY OVER FULTON COUNTY. MCS OVER IA...SW MN AND NW MO HAS A MUCH LARGER AREA OF SHOWERS AND THUNDERSTORMS WITH ITS STRONGEST LINE OF THUNDERSTORMS FROM SOUTH CENTRAL IA INTO NW MO AND MOVING ENE TOWARD CENTRAL AND NORTHERN IL. LATE MORNING SURFACE MAP SHOWS WEAK 1012 MB LOW PRESSURE OVER SOUTHERN LAKE HURON WITH A FRONTAL BOUNDARY OVER NORTHERN IL NEAR I-80 INTO SE IA AND NW MO. CENTRAL AND SE IL REMAINS IN THE WARM SECTOR OF A TROPICAL AIR MASS. TEMPS ALREADY IN THE LOW TO MID 80S EXCEPT COOLER 75F AT GALESBURG...WHILE MUGGY DEWPOINTS IN THE LOW TO MID 70S WITH SW WINDS 5 TO 15 MPH. ALOFT A STRONG SUBTROPICAL 595 500 MB RIDGE WAS OVER THE GULF COAST STATES AND RIDGING INTO IL WHILE STRONG 563 DM 500 MB LOW WAS OVER SOUTHERN CA. SHORT WAVE WAS OVER EASTERN NEBRASKA WITH MCS AHEAD OF IT OVER IA. SHORT RANGE MODELS KEEP FRONTAL BOUNDARY NORTH OF CENTRAL IL THROUGH SUNDAY AS 500 MB HEIGHT STAY HIGH FROM 588 TO 591 DM. THIS TO KEEP UNSTABLE TROPICAL AIR MASS IN PLACE WITH DEWPOINTS IN THE LOW TO MID 70S AND AFTERNOON TEMPS IN THE UPPER 80S AND LOWER 90S AND HEAT INDEX READINGS PEAKING FROM 95 TO 100F...HIGHEST IN SE IL NEAR THE WABASH RIVER. SPC CONTINUES A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF IL DUE TO CONVECTION FROM MCS MOVING EAST INTO CENTRAL AND NORTHERN IL THIS AFTERNOON. ALSO CONVECTION TO FIRE UP ON OUTFLOW BOUNDARY AHEAD OF MCS APPROACHING THE IL RIVER. VERY UNSTABLE AGAIN WITH LIFTED INDEX MINUS 8C AND CAPES PEAKING FROM 3000 TO 4000 J/KG. SPC HAS 15% RISK OF LARGE HAIL AND DAMAGING WIND GUSTS AND THINK WET MICROBURSTS WILL DAMAGING WIND GUSTS MORE LIKELY THAN LARGE HAIL DUE TO VERY HIGH FREEZING LEVEL ABOVE 15K FT...SIMILAR TO YESTERDAY. VERY HIGH PRECIPITABLE WATER VALUES OF 2 TO 2.25 INCHES ALSO TO BRING VERY HEAVY RAINS...THOUGH AT LEAST CONVECTION IS MOVING ALONG TO THE ENE. JUST HAVE TO WATCH FOR TRAINING OF CONVECTION OVER THE IL RIVER VALLEY THIS AFTERNOON. HUETTL && .AVIATION... ISSUED 1245 PM CDT SAT JUN 12 2010 TIMING A STRONG TO POTENTIALLY SEVERE LINE OF CONVECTION ON LEADING EDGE OF MCS OVER SW IA...NW MO AND MOVING INTO WESTERN IL MOVING EAST TO PIA BY 20Z...I-55 AT BMI AND SPI BY 21Z...DEC BY 22Z AND CMI BY 23Z AND LAST 2-3 HOURS. HAVE IFR TO MFR VISIBILITIES AND CEILINGS POSSIBLE WITH WSW WINDS 15 TO 20 KTS AND GUSTS OF 30 TO 40 KTS AND POTENTIALLY STRONGER THIS AFTERNOON WITH PASSAGE OF DEVELOPING SQUALL LINE. QUIETER WX CONDITIONS EXPECTED AFTER SUNSET TONIGHT THROUGH SUNDAY MORNING. HAVE MVFR VISIBILITIES FROM LIGHT FOG/HAZE AGAIN LATER TONIGHT AND EARLY SUNDAY MORNING. SCATTERED CONVECTION TO DEVELOP AGAIN IN TROPICAL AIR MASS SUNDAY AFTERNOON AFTER 18Z/1 PM SUNDAY. HUETTL && .PREV DISCUSSION... ISSUED 249 AM CDT SAT JUN 12 2010 MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE HEAVY RAIN THREAT OVER THE NEXT SEVERAL DAYS...AS PERSISTENT FRONTAL BOUNDARY REMAINS IN THE VICINITY. 06Z SURFACE MAP SHOWS STATIONARY FRONT EXTENDING FROM THE GREAT LAKES SOUTHWESTWARD INTO THE PLAINS. WARM AND VERY HUMID AIRMASS IS IN PLACE SOUTH OF THE BOUNDARY...WITH WIDESPREAD DEWPOINTS IN THE 70S FROM SOUTHERN WISCONSIN TO THE GULF COAST. LATEST SATELLITE/RADAR IMAGERY INDICATES TWO MAIN AREAS OF CONVECTION...A LARGE MCS OVER NEBRASKA AND SCATTERED SHOWERS/STORMS OVER THE OHIO RIVER VALLEY IN ASSOCIATION WITH A DEPARTING WAVE. SHORT TERM...TODAY THROUGH MONDAY HOT AND HUMID WEATHER WILL BE THE MAIN WEATHER STORY ACROSS CENTRAL ILLINOIS TODAY...THANKS TO AN UPPER-LEVEL RIDGE CENTERED OVER THE GULF COAST. CONVECTION SHOULD BE AT A MINIMUM...AS ATMOSPHERE REMAINS WEAKLY CAPPED AND LOW-LEVEL FORCING IS LARGELY ABSENT. NEBRASKA MCS WILL LIKELY TRACK NORTHEASTWARD INTO IOWA AND DISSIPATE LATER THIS MORNING...LAYING OUT AN OUTFLOW BOUNDARY SOMEWHERE ACROSS EASTERN IOWA/NORTHWEST ILLINOIS. THIS MAY ACT AS A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING...PARTICULARLY ACROSS THE NW KILX CWA. ELSEWHERE AROUND THE AREA...NOT MUCH EXISTS TO TRIGGER WIDESPREAD CONVECTION EXCEPT PERHAPS FOR A FEW MESOSCALE BOUNDARIES LEFT BEHIND BY SCATTERED STORMS LAST EVENING. WILL THEREFORE ONLY CARRY 30 POPS ACROSS MOST OF THE AREA...WITH 40S ACROSS THE NW. PARTIAL SUNSHINE AND A CONTINUED SOUTHERLY FLOW WILL BOOST HIGH TEMPS A DEGREE OR TWO WARMER THAN YESTERDAY...WITH MOST LOCATIONS TOPPING OUT AOA THE 90 DEGREE MARK. TEMPS IN THE UPPER 80S/LOWER 90S...COMBINED WITH DEWPOINTS HOVERING IN THE LOWER 70S...WILL PRODUCE HEAT INDEX READINGS AS HIGH AS 95 TO 100 DEGREES THIS AFTERNOON. WITH LOW-LEVEL JET ONCE AGAIN FOCUSING ACROSS THE PLAINS...ANOTHER MCS WILL LIKELY DEVELOP ALONG THE STATIONARY FRONTAL BOUNDARY ACROSS KANSAS TONIGHT. FURTHER EAST...SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ILLINOIS AS WELL...AS THE FRONT SLOWLY SAGS SOUTHWARD. MCS MAY TEND TO PROPAGATE E/NE ALONG THE BOUNDARY LATE TONIGHT INTO SATURDAY...ENHANCING RAIN CHANCES ACROSS THE AREA ON SUNDAY. WILL THEREFORE CARRY 40 POPS ACROSS THE BOARD. UPPER PATTERN WILL CONTINUE TO FEATURE STRONG RIDGING ACROSS THE GULF COAST INTO MONDAY...WITH A WAVE MOVING THROUGH THE DAKOTAS TRYING TO FLATTEN THE MEAN RIDGE AXIS ACROSS THE GREAT LAKES/MIDWEST. MAIN BAROCLINIC ZONE WILL MAKE ONLY VERY SLOW PROGRESS SOUTHWARD...WITH MODEL CONSENSUS PUSHING IT TOWARD THE I-70 CORRIDOR BY MONDAY AFTERNOON. HAVE THEREFORE CONTINUED THE 40 POPS FOR SHOWERS/STORMS SUNDAY NIGHT INTO MONDAY. GIVEN PRECIPITABLE WATER VALUES OF AROUND 2.00 AND WEAK STEERING CURRENTS ALOFT...ANY STORMS THAT OCCUR TODAY THROUGH MONDAY WILL BE EFFICIENT RAIN-PRODUCERS AND WILL BE SLOW-MOVING IN NATURE. AS A RESULT...LOCALLY HEAVY RAINFALL WILL BE LIKELY. LONG TERM...TUESDAY THROUGH FRIDAY MODELS GRADUALLY SHIFT THE FRONTAL BOUNDARY INTO THE OHIO RIVER VALLEY EARLY NEXT WEEK...ALLOWING A SLIGHTLY COOLER/DRIER AIRMASS TO WORK SOUTHWARD INTO THE AREA BY WEDNESDAY AND THURSDAY. DUE TO THE STRENGTH OF THE GULF COAST UPPER RIDGE AND THE MODEL TREND FROM THE PAST SEVERAL RUNS TO SLOW THE SOUTHWARD PROGRESSION OF THE BOUNDARY...HAVE HELD ON TO LOW POPS INTO TUESDAY. AFTER THAT...FRONT WILL DISSIPATE AND VERY WARM/HUMID CONDITIONS WILL QUICKLY RETURN TO CENTRAL ILLINOIS FOR THE END OF THE WEEK. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ066>068-071>073. &&
Hazardous weather outlook, Jun 12, 3:21 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT SAT JUN 12 2010 ILZ036-040-041-047-049-050-131200- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 321 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR OVER CENTRAL ILLINOIS TONIGHT...WITH SOME OF THE STORMS BEING SEVERE AT TIMES...ESPECIALLY THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN...ALONG WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA DOWNSTREAM...FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. ILZ027>031-037-038-042>046-048-051>057-061-131200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON- MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY- STARK-TAZEWELL-VERMILION-WOODFORD- 321 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER THE AREA INTO THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY THREAT...ALONG WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING. SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. ILZ066>068-071>073-131200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 321 PM CDT SAT JUN 12 2010 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN. HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO LIKELY. HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. ILZ062-063-131200- CLARK-CUMBERLAND- 321 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG I-70. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST ILLINOIS THIS EVENING. DAMAGING WINDS WILL BE THE MAIN CONCERN. HOWEVER...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE ALSO LIKELY. HEAT INDEX VALUES IN EXCESS OF 100 DEGREES CAN BE EXPECTED INTO EARLY EVENING...BUT THESE WILL RAPIDLY FALL WHEN THE STORMS ARRIVE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST FROM SUNDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS ON SUNDAY MAY ALSO BE SEVERE. HEAVY RAINFALL...STRONG WINDS...AND FREQUENT LIGHTNING WILL AGAIN BE POSSIBLE. THE SEVERE THREAT FOR MONDAY AND TUESDAY IS MORE UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING...AND MAY BE NEEDED AGAIN ON SUNDAY. GEELHART
In the hours before
Local storm report, Jun 12, 3:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM TSTM WND GST WINCHESTER 39.63N 90.46W
06/12/2010 E50.00 MPH SCOTT IL TRAINED SPOTTER
ESTIMATED WIND GUST NEAR WINCHESTER.
&&
TGLocal storm report, Jun 12, 3:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG KICKAPOO 40.80N 89.75W
06/12/2010 PEORIA IL EMERGENCY MNGR
2 FOOT TREE BLOWN DOWN...BROKE AT GROUND LEVEL...TIME
ESTIMATED
&&
DPKLocal storm report, Jun 12, 3:27 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/12/2010 M1.55 INCH LOGAN IL MESONET
RAINFALL IN 1 HOUR AND 20 MINUTES...COCORAHS
&&
DPKLocal storm report, Jun 12, 3:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M2.05 INCH LOGAN IL MESONET
RAINFALL IN 90 MINUTES...COCORAHS
&&
DPKLocal storm report, Jun 12, 3:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
340 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM FLASH FLOOD 3 S LINCOLN 40.11N 89.37W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
IMPASSABLE
&&
DPKLocal storm report, Jun 12, 3:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG KICKAPOO 40.80N 89.75W
06/12/2010 PEORIA IL EMERGENCY MNGR
2 FOOT TREE BLOWN DOWN...BROKE AT GROUND LEVEL...TIME
ESTIMATED
0200 PM TSTM WND DMG CHILLICOTHE 40.92N 89.50W
06/12/2010 PEORIA IL TRAINED SPOTTER
POWER LINES AND BRANCHES DOWN IN TOWN.
0200 PM TSTM WND GST CHILLICOTHE 40.92N 89.50W
06/12/2010 E50.00 MPH PEORIA IL TRAINED SPOTTER
TIME ESTIMATED WIND GUST.
0202 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
06/12/2010 PEORIA IL EMERGENCY MNGR
3 TO 4 FOOT TREE DOWN ON SMITHVILLE NEAR THE PEORIA
AIRPORT
0202 PM TSTM WND DMG 5 SSW PEORIA 40.68N 89.65W
06/12/2010 PEORIA IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN NEAR PEORIA AIRPORT AND
SIDING AND SHINGLES OFF SEVERAL HOUSES EAST OF AIRPORT.
0210 PM TSTM WND DMG 1 S METAMORA 40.78N 89.36W
06/12/2010 WOODFORD IL EMERGENCY MNGR
POWER POLES DOWN AT 900E AND 1200N...TIME ESTIMATED
0220 PM TSTM WND DMG LA ROSE 40.98N 89.23W
06/12/2010 MARSHALL IL TRAINED SPOTTER
MULTIPLE TREES DOWN IN LA ROSE...TIME ESTIMATED AND
RELAYED BY NWS LOT.
0220 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M0.89 INCH LOGAN IL MESONET
RAINFALL IN THE PAST 20 MINUTES...COCORAHS REPORT
0225 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/12/2010 M0.55 INCH MARSHALL IL MESONET
RAINFALL AMOUNT IN 15 MINUTES...SWOP REPORT.
0230 PM HEAVY RAIN 1 E LINCOLN 40.15N 89.35W
06/12/2010 M0.82 INCH LOGAN IL OFFICIAL NWS OBS
RAINFALL SINCE 2 PM...30 MINUTES DURATION AT WEATHER
SERVICE OFFICE.
0239 PM HAIL DECATUR 39.85N 88.93W
06/12/2010 E1.00 INCH MACON IL CO-OP OBSERVER
HAIL SIZE NEAR ROUTE 51 AND INTERSTATE 72.
0311 PM TSTM WND GST WINCHESTER 39.63N 90.46W
06/12/2010 E50.00 MPH SCOTT IL TRAINED SPOTTER
ESTIMATED WIND GUST NEAR WINCHESTER.
0320 PM HEAVY RAIN 1 SE LINCOLN 40.14N 89.35W
06/12/2010 M1.55 INCH LOGAN IL MESONET
RAINFALL IN 1 HOUR AND 20 MINUTES...COCORAHS
0330 PM HEAVY RAIN LINCOLN 40.15N 89.37W
06/12/2010 M2.05 INCH LOGAN IL MESONET
RAINFALL IN 90 MINUTES...COCORAHS
0337 PM FLASH FLOOD 3 S LINCOLN 40.11N 89.37W
06/12/2010 LOGAN IL EMERGENCY MNGR
1 FOOT OF STANDING WATER OVER IL ROUTE 121...ROAD
IMPASSABLE
&&
TGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:18 PM CDT | Heat Advisory | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 6 hr |
| Jun 12, 1:11 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 64 min |
| Jun 12, 1:20 PM CDT | Areal Flood Advisory | ILX | Fulton, Knox | 4 hr |
| Jun 12, 2:05 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 40 min |
| Jun 12, 2:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 56 min |
| Jun 12, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Piatt | 32 min |
| Jun 12, 3:05 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 25 min |
| Jun 12, 3:15 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Macon, Mason, Menard and 2 more | 6 hr |
| Jun 12, 3:15 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 45 min |
| Jun 12, 3:35 PM CDT | Areal Flood Advisory | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler | 3 hr |
| Jun 12, 4:18 PM CDT | Flash Flood Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 6 hr |
| Jun 12, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 63 min |
| Jun 12, 4:52 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Clay, Coles, Cumberland, Effingham, Moultrie and 1 more | 53 min |
| Jun 12, 5:00 PM CDT | Special Weather Statement | ILX | Edgar | 45 min |
| Jun 12, 5:43 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more | 62 min |
| Jun 12, 5:50 PM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Vermilion | 5 hr |
| Jun 12, 5:54 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more | 5 hr |
| Jun 12, 6:00 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.